American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Masato Okado and Nobumasa Sano. KKR type bijection for the exceptional affine algebra $E_6^{(1)}$. Contemporary Mathematics 565 (2012) 227-242.
Book volume table of contents   
View Article: PDF

[2] Alberto Elduque. Jordan gradings on exceptional simple Lie algebras. Proc. Amer. Math. Soc. 137 (2009) 4007-4017. MR 2538561.
Abstract, references, and article information   
View Article: PDF

[3] Hubert Rubenthaler. The $({\bf A_2,G_2})$ duality in ${\bf E_6}$, octonions and the triality principle. Trans. Amer. Math. Soc. 360 (2008) 347-367. MR 2342006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. N. Minchenko. The semisimple subalgebras of exceptional Lie algebras. Trans. Moscow Math. Soc. 67 (2006) 225-259. MR 2301595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Skip Garibaldi. Unramified cohomology of classifying varieties for exceptional simply connected groups. Trans. Amer. Math. Soc. 358 (2006) 359-371. MR 2171237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin W. Liebeck and Gary M. Seitz. The maximal subgroups of positive dimension in exceptional algebraic groups. Memoirs of the AMS 169 (2004) MR 2044850.
Book volume table of contents   

[7] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karl E. Rumelhart. Minimal representations of exceptional $p$-adic groups. Represent. Theory 1 (1997) 133-181. MR 1455128.
Abstract, references, and article information   
View Article: PDF

[9] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. N. Allison. Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras . Trans. Amer. Math. Soc. 306 (1988) 667-695. MR 933312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin Mccrimmon. Jordan algebras and their applications. Bull. Amer. Math. Soc. 84 (1978) 612-627. MR 0466235.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. II. Bull. Amer. Math. Soc. 80 (1974) 1225-1229. MR 0335859.
Abstract, references, and article information   
View Article: PDF

[13] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. I. Bull. Amer. Math. Soc. 80 (1974) 285-289. MR 0335859.
Abstract, references, and article information   
View Article: PDF

[14] Martin Golubitsky and Bruce Rothschild. Primitive subalgebras of exceptional Lie algebras. Bull. Amer. Math. Soc. 77 (1971) 983-986. MR 0289589.
Abstract, references, and article information   
View Article: PDF

[15] J. Lepowsky. Multiplicity formulas for certain semisimple Lie groups. Bull. Amer. Math. Soc. 77 (1971) 601-605. MR 0301142.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1